A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring

Frohn D (2005)
AMERICAN MATHEMATICAL MONTHLY 112(6): 523-524.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2005
Zeitschriftentitel
AMERICAN MATHEMATICAL MONTHLY
Band
112
Ausgabe
6
Seite(n)
523-524
ISSN
0002-9890
Page URI
https://pub.uni-bielefeld.de/record/1601541

Zitieren

Frohn D. A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring. AMERICAN MATHEMATICAL MONTHLY. 2005;112(6):523-524.
Frohn, D. (2005). A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring. AMERICAN MATHEMATICAL MONTHLY, 112(6), 523-524. doi:10.2307/30037524
Frohn, D. (2005). A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring. AMERICAN MATHEMATICAL MONTHLY 112, 523-524.
Frohn, D., 2005. A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring. AMERICAN MATHEMATICAL MONTHLY, 112(6), p 523-524.
D. Frohn, “A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring”, AMERICAN MATHEMATICAL MONTHLY, vol. 112, 2005, pp. 523-524.
Frohn, D.: A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring. AMERICAN MATHEMATICAL MONTHLY. 112, 523-524 (2005).
Frohn, Daniel. “A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring”. AMERICAN MATHEMATICAL MONTHLY 112.6 (2005): 523-524.